Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Invariance of domain in Banach spaces
HTML articles powered by AMS MathViewer

by Nishan Krikorian PDF
Proc. Amer. Math. Soc. 60 (1976), 367-368 Request permission

Abstract:

A continuous one-one map of the open unit disc of ${l^\infty }$ onto itself which is not a homeomorphism is constructed.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58B05, 47H99
  • Retrieve articles in all journals with MSC: 58B05, 47H99
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 60 (1976), 367-368
  • MSC: Primary 58B05; Secondary 47H99
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0426017-5
  • MathSciNet review: 0426017